# SDR 95ZZZX1610

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rocky Mountain Propellers Inc, repair station FR6R545N
- Make and model: Beech 300BEECH
- Propeller: Hartzl HCB4M
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Spring
- Part number: A3496
- Condition: Broken
- Location: Prop Feather
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS IN FOR CALENDER TIME OVERHAUL.  AFTER DISASSEMBLY, FEATHER ASSIST SPRING WAS FOUND BROKEN IN FOUR PIECES.  THIS PROBLEM WOULD CAUSE THE PROP TO NOT FULLY FEATHER AND/OR SURGING OF RPM DUE TO NOT HAVING ENOUGH SPRING PRESSURE.
